Export 5 results:
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is P  [Clear All Filters]
Journal Article
Ekim, T., and V. Th Paschos, "Approximation preserving reductions for set covering, vertex covering and independent set hierarchies under differential approximationa", International Journal of Computer Mathematics, vol. 81, no. 5: Taylor & Francis Group, pp. 569–582, 2004.
Aksen, D., N. Aras, and N. Piyade, "A bilevel p-median model for the planning and protection of critical facilities", Journal of Heuristics, vol. 19, no. 2: Springer US, pp. 373–398, 2013.
Aksen, D., N. Piyade, and N. Aras, "The budget constrained r-interdiction median problem with capacity expansion", Central European Journal of Operations Research, vol. 18, no. 3: Springer-Verlag, pp. 269–291, 2010.
Sarıduman, A., A. Emre Pusane, and Z. C. Taşkın, "An Integer Programming-Based Search Technique for Error-Prone Substructures of LDPC Codes", AEU - International Journal of Electronics and Communications, vol. 68, issue 11, pp. 1097-1105, 2014.
Bilge, Ü., F. Kıraç, M. Kurtulan, and P. Pekgün, "A tabu search algorithm for parallel machine total tardiness problem", Computers & Operations Research, vol. 31, no. 3: Elsevier, pp. 397–414, 2004.